Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khodos, Ol'ga Veniaminovna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:329
Abstract pages:1674
Full texts:508
References:254
E-mail: ,

http://www.mathnet.ru/eng/person34302
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/656482

Publications in Math-Net.Ru
2021
1. Alexander M. Kytmanov, Olga V. Khodos, “On transcendental systems of equations”, J. Sib. Fed. Univ. Math. Phys., 14:3 (2021),  326–343  mathnet  isi
2020
2. Alexander M. Kytmanov, Olga V. Khodos, “On some examples of systems of transcendent equations”, J. Sib. Fed. Univ. Math. Phys., 13:3 (2020),  285–296  mathnet  isi
2019
3. Olga V. Khodos, “One proof of the fundamental theorem of algebra (of polynomials)”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019),  109–111  mathnet  isi
2018
4. A. M. Kytmanov, O. V. Khodos, “An approach to the determination of the resultant of two entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  49–59  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 42–51  isi  scopus
5. Olga V. Khodos, “An approach to determine the resultant of two entire functions”, J. Sib. Fed. Univ. Math. Phys., 11:2 (2018),  264–268  mathnet  isi
2016
6. Olga V. Khodos, “On zeros of holomorphic functions”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016),  307–309  mathnet  isi
2014
7. Olga V. Khodos, “On some systems of non-algebraic equations in $\mathbb C^n$”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014),  455–465  mathnet
2013
8. A. M. Kytmanov, O. V. Hodos, “On convergence of series of homogeneous harmonic polynomials in $\mathbb R^n$”, Sib. Èlektron. Mat. Izv., 10 (2013),  649–655  mathnet
2010
9. Ol'ga V. Khodos, “The evaluation of convergence radius for series by harmonic polynomials in $\mathbb R^3$”, J. Sib. Fed. Univ. Math. Phys., 3:3 (2010),  407–410  mathnet
2009
10. Ol'ga V. Khodos, “On an Analogue of the Cauchy–Hadamard Formula for Harmonic Function in a Ball”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009),  517–520  mathnet
1999
11. A. M. Kytmanov, O. V. Khodos, “On conditions for the holomorphic continuation of smooth CR-functions into a fixed domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 6,  37–40  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:6 (1999), 35–38

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022